MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 30MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 30MM; SCREW, FIXATION, BONE
Model Number 2030-6530-1
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
During tha surgery, it was confirmed by radiography that two screws penetrated the inner wall of the acetabulum.However, the doctor did not mention anything and the operation continued.After the operation, the patient complained of pain in the affected area.The screw that had penetrated may have damaged the nerve, and a revision was performed immediately.The liner and screw were removed.One screw was fixed again at a different position.After the operation, the patient's pain disappeared.Left side.

Brand Name
6.5 CANCELLOUS BONE SCREW 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10152925
Report Number0002249697-2020-01183
Device Sequence Number2050912
Product Code HWC
UDI-Device Identifier07613327037005
UDI-Public07613327037005
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number2030-6530-1
Device Catalogue Number2030-6530-1
Device Lot Number6T3P13
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60